# SDR 06FDEA0928

- Difficulty date: March 3, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 1090
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT BS 1090 AT STR 1 IS MISSING ALL FASTENERS COMMON TO FRAME.  INSTALLED FASTENERS IN STR CLIP PER SRM 51-30-2.
